# SDR SWAA2015050639350

- Difficulty date: May 4, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 58,578 hours, 46,249 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645239
- Part serial: MA756
- Condition: Damaged
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 INBD GND SPOILER OTBD ACTUATOR LINK LUG DAMAGED.  R & R SPOILER IAW AMM.
